Alert archive / Maine / River Flood Warnings in 2008

River Flood Warning 13, NWS Gray, ME

April 29, 2008Cumberland County, Maine

NWS Gray, ME issued this river flood warning at Apr 29, 2008, 11:42 AM EDT for Cumberland County, Maine. It took effect at Apr 29, 2008, 7:54 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 11:42 AM EDT (15:42 UTC)
In effect from
Apr 29, 2008, 7:54 PM EDT
Expired
Apr 29, 2008, 11:10 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Flood severity
Minor

County Cumberland County, ME

The radar

The Portland,ME radar (KGYX), 11 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KGYX 291542
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
1142 AM EDT TUE APR 29 2008

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN NEW HAMPSHIRE...VERMONT...MAINE

  CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES
  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR 
  COUNTIES
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY
  ANDROSCOGGIN RIVER AT RUMFORD AFFECTING OXFORD COUNTY
  ANDROSCOGGIN RIVER NEAR AUBURN AFFECTING ANDROSCOGGIN COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY
  KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY
  KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY
  SANDY RIVER AT MERCER AFFECTING FRANKLIN AND SOMERSET COUNTIES
  WARNER RIVER AT DAVISVILLE AFFECTING MERRIMACK COUNTY

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO TO NOAA WEATHER RADIO...OR YOUR 
FAVORITE LOCAL MEDIA OUTLET.

NHC007-VTC009-300342-
/O.NEW.KGYX.FL.W.0011.080430T0442Z-000000T0000Z/
/DLTN3.1.ER.080430T0442Z.080501T0000Z.000000T0000Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER NEAR DALTON
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 11 AM THE STAGE WAS...13.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND CONTINUE TO 
  RISE TO NEAR 18.8 FEET BY TOMORROW EVENING.

$$

NHC009-019-VTC027-300342-
/O.NEW.KGYX.FL.W.0012.080430T0410Z-080430T2055Z/
/WLBN3.1.ER.080430T0410Z.080430T0600Z.080430T1255Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER AT WEST LEBANON
* FROM LATE TONIGHT UNTIL WEDNESDAY AFTERNOON.
* AT 11 AM THE STAGE WAS...14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND CONTINUE TO 
  RISE TO NEAR 19.1 FEET WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.

$$

MEC005-300341-
/O.NEW.KGYX.FL.W.0013.080429T2353Z-080430T0603Z/
/WBKM1.1.ER.080429T2353Z.080430T0000Z.080430T0003Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PRESUMPSCOT RIVER AT WESTBROOK
* FROM THIS EVENING UNTIL LATE TONIGHT.
* AT 11 AM TUESDAY THE STAGE WAS...12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  BETWEEN 15 AND 16 FEET BEFORE MIDNIGHT TONIGHT.

$$

MEC017-300341-
/O.NEW.KGYX.FL.W.0014.080430T0730Z-080501T0200Z/
/RMFM1.1.ER.080430T0730Z.080430T1200Z.080430T2000Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ANDROSCOGGIN RIVER AT RUMFORD
* FROM LATE TONIGHT UNTIL WEDNESDAY EVENING.
* AT 11 AM TUESDAY THE STAGE WAS...11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 15.9 FEET BY NOON WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.

$$

MEC001-300341-
/O.NEW.KGYX.FL.W.0015.080430T1912Z-000000T0000Z/
/AUBM1.1.ER.080430T1912Z.080501T1200Z.000000T0000Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ANDROSCOGGIN RIVER NEAR AUBURN
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS...9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 14.1 FEET BY THURSDAY MORNING.

$$

MEC025-300341-
/O.NEW.KGYX.FL.W.0016.080429T2020Z-000000T0000Z/
/SKOM1.1.ER.080429T2020Z.080430T1200Z.000000T0000Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KENNEBEC RIVER AT SKOWHEGAN
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 8 AM TUESDAY THE FLOW WAS...18150 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 66400 CFS BY TOMORROW MORNING THEN 
  BEGIN FALLING.

$$

MEC011-300341-
/O.NEW.KGYX.FL.W.0017.080430T0103Z-080501T2023Z/
/SIDM1.1.ER.080430T0103Z.080430T1200Z.080501T1423Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KENNEBEC RIVER AT NORTH SIDNEY
* FROM THIS EVENING UNTIL THURSDAY AFTERNOON.
* AT 10 AM TUESDAY THE STAGE WAS...10.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 
  21.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  THURSDAY MORNING.

$$

MEC011-300341-
/O.NEW.KGYX.FL.W.0018.080430T0009Z-000000T0000Z/
/AUGM1.1.ER.080430T0009Z.080430T1200Z.000000T0000Z.UU/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KENNEBEC RIVER AT AUGUSTA
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 11 AM TUESDAY THE STAGE WAS...6.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO CREST 
  BETWEEN 17 AND 18 FEET BY TOMORROW MORNING.

$$

MEC007-025-300341-
/O.NEW.KGYX.FL.W.0019.080430T0339Z-080430T2000Z/
/MERM1.1.ER.080430T0339Z.080430T0600Z.080430T1400Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANDY RIVER AT MERCER
* FROM THIS EVENING UNTIL WEDNESDAY AFTERNOON.
* AT 11 AM TUESDAY THE STAGE WAS...7.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 
  12.9 FEET BY MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  TOMORROW MORNING.

$$

NHC013-300341-
/O.NEW.KGYX.FL.W.0020.080430T0600Z-080501T0000Z/
/DAVN3.1.ER.080430T0600Z.080430T1200Z.080430T1800Z.NO/
1142 AM EDT TUE APR 29 2008

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WARNER RIVER AT DAVISVILLE
* FROM LATE TONIGHT UNTIL WEDNESDAY EVENING.
* AT 10 AM TUESDAY THE STAGE WAS...7.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE TO 
  RISE TO NEAR 8.1 FEET TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW AFTERNOON.

$$
2 follow-up statements
000 
WGUS81 KGYX 291954
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
354 PM EDT TUE APR 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...MAINE
AND VERMONT...
  
  CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES
  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR 
  COUNTIES
  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY
  ANDROSCOGGIN RIVER AT RUMFORD AFFECTING OXFORD COUNTY
  ANDROSCOGGIN RIVER NEAR AUBURN AFFECTING ANDROSCOGGIN COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY
  KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY
  KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY
  SANDY RIVER AT MERCER AFFECTING FRANKLIN AND SOMERSET COUNTIES
  WARNER RIVER AT DAVISVILLE AFFECTING MERRIMACK COUNTY

NHC007-VTC009-300754-
/O.CON.KGYX.FL.W.0011.080430T0442Z-000000T0000Z/
/DLTN3.1.ER.080430T0442Z.080501T0000Z.000000T0000Z.NO/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 1 PM TUESDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT AND CONTINUE TO 
  RISE TO NEAR 18.8 FEET BY TOMORROW EVENING.

$$

NHC009-019-VTC027-300754-
/O.CON.KGYX.FL.W.0012.080430T0410Z-080430T2055Z/
/WLBN3.1.ER.080430T0410Z.080430T0600Z.080430T1255Z.NO/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT WEST LEBANON.
* UNTIL WEDNESDAY AFTERNOON.
* AT 2 PM TUESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT AND CONTINUE TO 
  RISE TO NEAR 19.1 FEET EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.

$$

NHC009-300754-
/O.EXT.KGYX.FL.W.0008.000000T0000Z-080430T1502Z/
/PLMN3.1.ER.080429T2254Z.080430T0600Z.080430T0702Z.NO/
354 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* UNTIL WEDNESDAY MORNING.
* AT 2 PM TUESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CREST NEAR 13.4 FEET     BY 8 PM. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW.

$$

NHC003-300754-
/O.EXT.KGYX.FL.W.0009.000000T0000Z-080430T1525Z/
/CNWN3.1.ER.080429T1035Z.080430T0000Z.080430T0925Z.NO/
354 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* UNTIL WEDNESDAY MORNING.
* AT 2 PM TUESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER CRESTED AT 10 FEET AT NOON AND HAS BEEN FALLING SLOWLY SINCE THEN.        ADDITIONAL RAINFALL IN THE BASIN WILL LIKELY CAUSE THE RIVER TO RISE AGAIN LATER    TODAY AND CREST BETWEEN 10 AND 11 FEET THIS EVENING. THE RIVER WILL FALL BELOW      FLOOD STAGE EARLY TOMORROW.

$$

MEC005-300603-
/O.EXT.KGYX.FL.W.0013.080429T2354Z-080430T0603Z/
/WBKM1.1.ER.080429T2354Z.080430T0000Z.080430T0003Z.NO/
354 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL LATE TONIGHT.
* AT 2 PM TUESDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY 6 PM AND CONTINUE TO RISE TO 
  NEAR 15.5 FEET BY 9 PM. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY 
  MORNING.

$$

MEC017-300753-
/O.CON.KGYX.FL.W.0014.080430T0730Z-080501T0200Z/
/RMFM1.1.ER.080430T0730Z.080430T1200Z.080430T2000Z.NO/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER AT RUMFORD.
* UNTIL WEDNESDAY EVENING.
* AT 2 PM TUESDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 15.9 FEET BY 8 AM TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.

$$

MEC001-300753-
/O.CON.KGYX.FL.W.0015.080430T1912Z-000000T0000Z/
/AUBM1.1.ER.080430T1912Z.080501T1200Z.000000T0000Z.NO/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER NEAR AUBURN.
* UNTIL FURTHER NOTICE.
* AT 2 PM TUESDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 14.1 FEET BY THURSDAY MORNING.

$$

MEC017-300715-
/O.EXT.KGYX.FL.W.0010.000000T0000Z-080430T0715Z/
/ROXM1.1.ER.080429T1931Z.080430T0000Z.080430T0115Z.NO/
354 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL LATE TONIGHT.
* AT 2 PM TUESDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER CRESTED AT 6.96 FEET AT 1 PM AND HAS BEEN NEARLY STEADY SINCE.            ADDITIONAL RAIN THIS AFTERNOON WILL CAUSE THE RIVER TO RISE AGAIN AND CREST NEAR    7.4 BY 8 PM. THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDNIGHT TONIGHT.

$$

MEC025-300753-
/O.EXT.KGYX.FL.W.0016.080429T1952Z-000000T0000Z/
/SKOM1.1.ER.080429T1952Z.080430T1200Z.000000T0000Z.NO/
354 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* UNTIL FURTHER NOTICE.
* AT 3 PM TUESDAY THE FLOW WAS 32000 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 66400 CFS BY TOMORROW MORNING THEN 
  BEGIN FALLING.

$$

MEC011-300753-
/O.CON.KGYX.FL.W.0017.080430T0103Z-080501T2023Z/
/SIDM1.1.ER.080430T0103Z.080430T1200Z.080501T1423Z.NO/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT NORTH SIDNEY.
* UNTIL THURSDAY AFTERNOON.
* AT 2 PM TUESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 
  21.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  THURSDAY MORNING.

$$

MEC011-300753-
/O.CON.KGYX.FL.W.0018.080430T0009Z-000000T0000Z/
/AUGM1.1.ER.080430T0009Z.080430T1200Z.000000T0000Z.UU/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE.
* AT 2 PM TUESDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO 
  BETWEEN 17 AND 18 FEET BY 8 AM WEDNESDAY.

$$

MEC007-025-300753-
/O.CON.KGYX.FL.W.0019.080430T0339Z-080430T2000Z/
/MERM1.1.ER.080430T0339Z.080430T0600Z.080430T1400Z.NO/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANDY RIVER AT MERCER.
* UNTIL WEDNESDAY AFTERNOON.
* AT 3 PM TUESDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 
  12.9 FEET EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE TOMORROW MORNING.

$$

NHC013-300753-
/O.CON.KGYX.FL.W.0020.080430T0600Z-080501T0000Z/
/DAVN3.1.ER.080430T0600Z.080430T1200Z.080430T1800Z.NO/
354 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE WARNER RIVER AT DAVISVILLE.
* UNTIL WEDNESDAY EVENING.
* AT 2 PM TUESDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT AND CONTINUE TO RISE TO NEAR 8.1     FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY   AFTERNOON.

$$
000 
WGUS81 KGYX 300310
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1110 PM EDT TUE APR 29 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...
VERMONT...MAINE...

  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR 
  COUNTIES
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...
VERMONT...MAINE

  CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES
  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  ANDROSCOGGIN RIVER AT RUMFORD AFFECTING OXFORD COUNTY
  ANDROSCOGGIN RIVER NEAR AUBURN AFFECTING ANDROSCOGGIN COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY
  KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY
  KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY
  SANDY RIVER AT MERCER AFFECTING FRANKLIN AND SOMERSET COUNTIES
  WARNER RIVER AT DAVISVILLE AFFECTING MERRIMACK COUNTY

NHC007-VTC009-301510-
/O.EXT.KGYX.FL.W.0011.080501T0000Z-080501T0800Z/
/DLTN3.1.ER.080501T0000Z.080501T0000Z.080501T0000Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER NEAR DALTON.
* FROM TOMORROW EVENING UNTIL LATE WEDNESDAY NIGHT.
* AT 10 PM TUESDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO CREST AT FLOOD STAGE BY TOMORROW EVENING.

$$

NHC009-019-VTC027-300340-
/O.CAN.KGYX.FL.W.0012.000000T0000Z-080430T2055Z/
/WLBN3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1110 PM EDT TUE APR 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CONNECTICUT RIVER AT WEST LEBANON.
* AT 10 PM TUESDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE.

$$

NHC009-301509-
/O.EXT.KGYX.FL.W.0008.000000T0000Z-080430T1551Z/
/PLMN3.1.ER.080429T2330Z.080430T0600Z.080430T0751Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* UNTIL WEDNESDAY MORNING.
* AT 10 PM TUESDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET EARLY WEDNESDAY MORNING
  AND FALL BELOW FLOOD STAGE BY 8 AM

$$

NHC003-300910-
/O.EXT.KGYX.FL.W.0009.000000T0000Z-080430T0910Z/
/CNWN3.1.ER.080429T1035Z.080429T1615Z.080430T0310Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* UNTIL LATE TONIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.

$$

MEC017-301509-
/O.EXT.KGYX.FL.W.0014.080430T1054Z-080430T1905Z/
/RMFM1.1.ER.080430T1054Z.080430T1200Z.080430T1305Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER AT RUMFORD.
* FROM TOMORROW MORNING UNTIL WEDNESDAY AFTERNOON.
* AT 10 PM TUESDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE TO NEAR 15.2 FEET BY 8 AM. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TOMORROW MORNING.

$$

MEC001-301509-
/O.EXT.KGYX.FL.W.0015.080430T0818Z-080502T0448Z/
/AUBM1.1.ER.080430T0818Z.080501T0600Z.080501T2248Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER NEAR AUBURN.
* FROM EARLY TOMORROW UNTIL LATE THURSDAY NIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 14.8 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THURSDAY EVENING.

$$

MEC025-301509-
/O.EXT.KGYX.FL.W.0016.000000T0000Z-080502T0851Z/
/SKOM1.1.ER.080429T2018Z.080430T1200Z.080502T0251Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* UNTIL LATE THURSDAY NIGHT.
* AT 11 PM TUESDAY THE FLOW WAS 60700 CFS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 77400 CFS BY 8 AM TOMORROW. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT.

$$

MEC011-301509-
/O.EXT.KGYX.FL.W.0017.000000T0000Z-080502T0117Z/
/SIDM1.1.ER.080430T0216Z.080430T1200Z.080501T1917Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT NORTH SIDNEY.
* UNTIL THURSDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.

$$

MEC011-301509-
/O.EXT.KGYX.FL.W.0018.000000T0000Z-080502T0142Z/
/AUGM1.1.ER.080430T0118Z.080430T1200Z.080501T1942Z.UU/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT AUGUSTA.
* UNTIL THURSDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.4 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.

$$

MEC007-025-301509-
/O.EXT.KGYX.FL.W.0019.080430T0540Z-080430T2030Z/
/MERM1.1.ER.080430T0540Z.080430T1200Z.080430T1430Z.NO/
1110 PM EDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE SANDY RIVER AT MERCER.
* UNTIL WEDNESDAY AFTERNOON.
* AT 10 PM TUESDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO 
  RISE TO NEAR 12.5 FEET BY 8 AM. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE TOMORROW MORNING.

$$

NHC013-301509-
/O.CON.KGYX.FL.W.0020.080430T0600Z-080501T0000Z/
/DAVN3.1.ER.080430T0600Z.080430T1200Z.080430T1800Z.NO/
1110 PM EDT TUE APR 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE WARNER RIVER AT DAVISVILLE.
* UNTIL WEDNESDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 8.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW EARLY AFTERNOON.

$$

MEC005-300340-
/O.CAN.KGYX.FL.W.0013.000000T0000Z-080430T0603Z/
/WBKM1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1110 PM EDT TUE APR 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* AT 10 PM TUESDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS EXPECTED TO CREST BELOW FLOOD STAGE.

$$

MEC017-300340-
/O.CAN.KGYX.FL.W.0010.000000T0000Z-080430T0759Z/
/ROXM1.1.ER.080429T2115Z.080429T2315Z.080430T0152Z.NO/
1110 PM EDT TUE APR 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL LATE TONIGHT.
* AT 10 PM TUESDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER CRESTED AND WILL CONTINUE TO FALL TONIGHT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Apr 29, 9:08 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 29, 9:08 AM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
908 AM EDT TUE APR 29 2008

.SYNOPSIS...
LOW PRESSURE ALONG THE SOUTHERN NEW ENGLAND COAST WILL SLOWLY MOVE
NORTHEAST THROUGH THE GULF OF MAINE TODAY AND INTO EASTERN QUEBEC
TONIGHT. HIGH PRESSURE WILL BUILD SOUTH OF THE REGION WEDNESDAY
AND MOVE OFF THE MID ATLANTIC COAST WEDNESDAY NIGHT. A HIGH
PRESSURE RIDGE WILL REMAIN OVER THE REGION THURSDAY. AN AREA OF
LOW PRESSURE OVER THE MARITIMES THURSDAY NIGHT WILL DRIFT
SOUTHWEST INTO EASTERN MAINE ON FRIDAY AND THEN DISSIPATE. HIGH
PRESSURE WILL AGAIN BUILD OVER THE REGION ON SATURDAY AND WILL
PERSIST THROUGH MONDAY.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
UPPER LEVEL FLOW CONTINUES TO BACK WITH TIME ACROSS NEW ENGLAND.
THIS IS ALLOWING CONVECTIVE SEGMENTS TO BACK IN OFF THE ATLANTIC
INTO WESTERN NEW ENGLAND. THIS HEAVY PRECIPITATION WILL TRANSITION
INTO MUCH OF NEW HAMPSHIRE AND WESTERN MAINE THIS AFTERNOON.
EXPECT AN ADDITIONAL INCH OF RAIN OVER WESTERN NEW HAMPSHIRE TODAY.
THIS VALUE WILL INCREASE AS YOU HEAD EAST...PEAKING OUT AT 2+
INCHES OVER THE KENNEBEC AND PENOBSCOT RIVER VALLEYS TODAY. THIS
WILL BRING STORM RAINFALL TOTALS UP TO FIVE INCHES IF A FEW
COMMUNITIES.

THERE MAY BE A FEW RUMBLES OF THUNDER TODAY...IN SLANT-WISE
CONVECTION. RAIN WILL OBVIOUSLY BE HEAVY AT TIMES IN
DEEP...PERSISTENT SOUTHERLY FLOW WITH INCREASING PWS.
&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
LOW PRESSURE MOVES INTO EASTERN MAINE EARLY THIS EVENING WITH GOOD
NORTHWESTERLY GRADIENT QUICKLY CLEARING SKIES OVER THE MAJORITY OF
THE FORECAST AREA WITH THE EXCEPTION OF THE MOUNTAINS AND FAR
NORTHEAST ZONES. UPSLOPE FLOW IN THE MOUNTAINS ALONG WITH
LINGERING LOW LEVEL MOISTURE WILL KEEP A CHANCE OF RAIN SHOWERS IN
THE FORECAST THROUGH THE FIRST HALF OF THE NIGHT AND THEN AS
COLDER AIR POURS INTO THE REGION A CHANCE OF SNOW SHOWERS AFTER
MIDNIGHT. THE REMAINDER OF THE REGION SHOULD SEE MOSTLY CLEAR SKIES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MODELS SHOWING AN OVERALL QUIET WX PERIOD FOR THE FA FOR THE LONG
TERM. H5 SHOWING CUTOFF LOW CENTERS TO OUR E AND TO OUR W WITH A
RIDGE IN BETWEEN CONTROLLING OUR WX. WITH CUTOFF SYSTEMS MOVING
VERY SLOWLY THE WX PATTERN WONT CHANGE MUCH WITH SFC HIGH PRES
RIDGE HOLDING IN OVER THE REGION THRU MUCH OF THE LONG TERM
PERIOD. GENERALLY FAIR WX THRU THIS PERIOD. USED THE GFS4040...MAV
MOS AND GRIDDED MOS GUIDANCE.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
MVFR/IFR CONDITIONS THROUGH MID AFTERNOON...IMPROVING TO VFR
THROUGH THIS EVENING WITH SOME MVFR CIGS LINGERING IN THE
MOUNTAINS OVERNIGHT.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...NO SIGNIFICANT WX
EXPECTED.

&&

.MARINE...
CONTINUING GALE WARNING THROUGH TODAY.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...FAIRLY QUIET WX PATTERN
KEEPS WINDS AND SEAS BLO SCA LVLS.

&&

.HYDROLOGY...
IN COORDINATION WITH OUR HYDROLOGIST...WILL DISCONTINUE FLOOD
WATCHES FOR THE REST OF TODAY AND TONIGHT AS WE ARE NOW IN WARNING MODE.

FLOOD WARNINGS CONTINUE FOR THE SWIFT RIVER AT ROXBURY...THE PEMY
AND THE SACO RIVERS TODAY. SOME ADJUSTMENTS AND MODIFICATIONS ARE
BEING MADE TO THESE RIVER CREST FORECASTS AS WE SPEAK.

FLOOD ADVISORIES ALSO CONTINUE FOR URBAN AND SMALL STREAM FLOODING
IN...ANDROSCOGGIN...BELKNAP...STRAFFORD...OXFORD...YORK...FRANKLIN...SAGADAHOC...CUMBERLAND...ROCKINGHAM...CARROLL
AND PORTIONS OF COOS COUNTIES UNTIL 1145 AM.

FOR THE MOST PART...ONE TO THREE INCHES OF RAIN HAVE FALLEN ACROSS
THE REGION WITH A COUPLE HIGHER REPORTS. AN ADDITIONAL INCH OF
RAIN IS EXPECTED TODAY OVER WESTERN NEW HAMPSHIRE. THIS VALUE
SHOULD INCREASE TO ABOUT TWO ADDITIONAL INCHES OF RAIN AS YOU HEAD
EAST INTO THE KENNEBEC AND PENOBSCOT RIVER VALLEYS. SO...STORM
TOTALS WILL REACH TWO TO FOUR INCHES WITH LOCALLY UP TO FIVE
INCHES OF RAIN ACROSS THE REGION. THIS ADDITIONAL RAIN WILL
AGGRAVATE THE FLOODING TODAY.
&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MEZ007>009-012>014-
     018>028.
NH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NHZ001>010-013-014.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ150>154.

&&
Hazardous weather outlook, Apr 29, 3:17 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
317 AM EDT TUE APR 29 2008

MEZ007>009-012>014-018>028-NHZ001>010-013-014-300730-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
317 AM EDT TUE APR 29 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A FEW RIVER FLOOD WARNINGS AND A FLOOD ADVISORY FOR A FEW
COUNTIES HAVE BEEN ISSUED. SEE THE LATEST FLOOD WATCH STATEMENT,
FLOOD WARNINGS AND FLOOD ADVISORY STATEMENT FOR MORE DETAILED
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ151-153-300730-
PENOBSCOT BAY-CASCO BAY-
317 AM EDT TUE APR 29 2008

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NOT APPLICABLE.

ANZ150-152-154-300730-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
317 AM EDT TUE APR 29 2008

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NOT APPLICABLE.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:41 AM EDTAreal Flood AdvisoryGYXFranklin, Oxford, Somerset43 days
Apr 29, 3:07 AM EDTRiver Flood WarningGYXOxford20 hr
Apr 29, 3:41 AM EDTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Somerset, York51 days
Apr 29, 7:51 AM EDTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Franklin, Oxford, Sagadahoc, York55 days
Apr 29, 10:34 AM EDTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more59 days
Apr 29, 11:42 AM EDTRiver Flood WarningGYXOxford17 hr
Apr 29, 11:42 AM EDTRiver Flood WarningGYXAndroscoggin43 hr
Apr 29, 11:42 AM EDTRiver Flood WarningGYXSomerset52 hr
Apr 29, 11:42 AM EDTRiver Flood WarningGYXKennebec48 hr
Apr 29, 11:42 AM EDTRiver Flood WarningGYXKennebec57 hr
Apr 29, 11:42 AM EDTRiver Flood WarningGYXFranklin, Somerset17 hr
Apr 29, 3:42 PM EDTMarine Weather StatementGYX4 hr
Apr 29, 4:12 PM EDTAreal Flood WarningGYXKennebec, Knox, Lincoln, Waldo8 hr

Nearby

River Flood Warnings in Maine, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.